RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 3, Pages 291–298 (Mi msb1854)  

On the decomposition of certain spectra

V. V. Vershinin


Abstract: Decompositions of spectra corresponding to cobordism theories with singularities are examined, and also relations between the Adams and Adams–Novikov spectral sequences and spectral sequences of singularities. A multiplicative variant of the indecomposable spectrum $BoP$ is constructed, this being a direct summand in the splitting of the spectrum $MSU$ of special unitary cobordism theory.
Bibliography: 14 titles.

Full text: PDF file (427 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:2, 283–290

Bibliographic databases:

UDC: 515.142.42
MSC: Primary 55N22; Secondary 55N20, 57R77
Received: 23.10.1985

Citation: V. V. Vershinin, “On the decomposition of certain spectra”, Mat. Sb. (N.S.), 132(174):3 (1987), 291–298; Math. USSR-Sb., 60:2 (1988), 283–290

Citation in format AMSBIB
\Bibitem{Ver87}
\by V.~V.~Vershinin
\paper On~the~decomposition of~certain spectra
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 3
\pages 291--298
\mathnet{http://mi.mathnet.ru/msb1854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889592}
\zmath{https://zbmath.org/?q=an:0664.55005|0624.55001}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 2
\pages 283--290
\crossref{https://doi.org/10.1070/SM1988v060n02ABEH003168}


Linking options:
  • http://mi.mathnet.ru/eng/msb1854
  • http://mi.mathnet.ru/eng/msb/v174/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:182
    Full text:53
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019